# SDR DALA2021071503998

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 973 hours, 760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP FOUND ROW 17A FLOOR PROX LIGHT INOP. FWD TO MEL 33-50-03B NO "M" PROCEDURES PLACARDS INSTALLED A/C OK FOR SVC. FOUND HARNESS END LOOSE. RESECURED HARNESS END. OPS CHECKED GOOD . MEL AND PLACARDS REMOVED. OK FOR SVC. (LP# 7763124)
